Advertisement

A note on spanning trees with a specified degree sequence

  • María Elena Martínez-CueroEmail author
  • Eduardo Rivera-Campo
Original Article

Abstract

We give an Ore-type condition sufficient for a graph G to have a spanning tree with a specified degree sequence.

Keywords

Spanning tree Degree sequence Arboreal 

Mathematics Subject Classification

05C05 

Notes

References

  1. 1.
    Bondy, J.A., Murty, U.S.R.: Graph Theory with Applications. The McMillan Press, London (1976)CrossRefzbMATHGoogle Scholar
  2. 2.
    Broersma, H., Tuinstra, H.: Independence tees and Hamilton cycles. J. Graph Theory 29, 227–237 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ore, O.: Note on Hamilton circuits. Am. Math. Mon. 67, 55 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Rivera-Campo, E.: Spanning trees with small degrees and few leaves. Appl. Math. Lett. 25, 1444–1446 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Win, S.: Existenz von Gerütsen Mit vorgeschriebenem Maximalgraden in Graphen. Abh. Math. Seminar Univ. Hamburg 43, 263–267 (1975)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2019

Authors and Affiliations

  1. 1.Universidad Autónoma Metropolitana-IztapalapaMexico CityMexico

Personalised recommendations